# SDR 2006UALA00261

- Difficulty date: February 9, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 22,244 hours, 8,135 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT LEFT EMERGENCY LIGHT PWR SUPPLY INOPERATIVE.
